Blow-up set for a semilinear heat equation with small diffusion

Yohei Fujishima, Kazuhiro Ishige

Research output: Contribution to journalArticlepeer-review

15 Citations (Scopus)


We consider the blow-up problem for a semilinear heat equation, where Ω is a domain in RN, N≥1, ε{lunate}>0, p>1, and T>0. In this paper, under suitable assumptions on {φε{lunate}}, we prove that, if the family of the solutions {uε{lunate}} satisfies a uniform type I blow-up estimate with respect to ε{lunate}, then the solution uε{lunate} blows up only near the maximum points of the initial datum φε{lunate} for any sufficiently small ε{lunate}>0. This is proved without any conditions on the exponent p and the domain Ω, such as (N-2)p<N+2 and the convexity of the domain Ω.

Original languageEnglish
Pages (from-to)1056-1077
Number of pages22
JournalJournal of Differential Equations
Issue number5
Publication statusPublished - 2010 Sep

ASJC Scopus subject areas

  • Analysis
  • Applied Mathematics


Dive into the research topics of 'Blow-up set for a semilinear heat equation with small diffusion'. Together they form a unique fingerprint.

Cite this